# SDR USAA920081191

- Difficulty date: June 9, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,538 hours, 46,794 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 550 - PHX - EMERGENCY PATH LIGHT AT AFT GALLEY INOP.  MX RECONNECTED WIRES TO CONNECTOR.  OPERATIONAL CHECK WAS GOOD.  (S)
